# SDR CA070402003

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 973811430
- Part serial: 0685T
- Condition: Leaking
- Location: Hyd System
- Part time: 165 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THAT THIS HYDRAULIC PRESSURE SWITCH WAS LEAKING FLUID AT THE SWAGED SEEM OF THE SWITCH. THE SWITCH WAS REPLACED WITH NEW. (TC NR 20070402003)
